I have finished a course last Thursday 22nd July but still do not feel well. I have a rash and very red face and flu like symptoms. My test results for aspergillus were negative but I had already finished the course of medication before they came through. I can only assume these are now side effects and would like to know when they will start to wear off.
I hope you have recovered by now. All your symptoms describe serious side effects (rashes, red face - flushing, flu like symptoms). I'm not sure how long the side effects will/would normally last but I would suggest that you please see your doctor ... if you haven't done so already).
- Voriconazole Information for Consumers
- Voriconazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Voriconazole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Oct 2012 • 1 answer
Updated 27 Apr 2013 • 2 answers
Updated 21 Oct 2014 • 1 answer
Updated 22 Jan 2017 • 1 answer
Updated 15 Sep 2017 • 1 answer